# SDR SWAA042981

- Difficulty date: October 14, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N652SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27722
- Aircraft time: 24,690 hours, 20,704 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook
- Part number: 65C16820
- Condition: Loose
- Location: R1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND R1 DOOR EVAC SLIDE FWD GIRT BAR HOOK LOOSE.  REMOVED AND REPLACED R1 DOOR EVAC SLIDE FWD GIRT BAR HOOK PER MM.
